MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.If implanted, give date: not applicable, as the lens was inserted and removed.If explanted, give date: not applicable, as the lens was inserted and removed.Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.The search revealed that 2 other complaints have been received for this production order number.Based on the records review, historical complaint review and non-conformance/capa review, there is no indication of a product malfunction.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that the haptic of an intraocular lens was broken when inserting into the patient's operative eye.Therefore, it was removed and replaced with a back up lens of the same model and diopter.Reportedly, there was no incision enlargement or sutures used, but a vitrectomy, was performed.There was no patient injury or complications.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8410373
Report Number2648035-2019-00323
Device Sequence Number2054206
Product Code HQL
UDI-Device Identifier05050474558182
UDI-Public(01)05050474558182(17)211112
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2021
Device Model NumberPCB00
Device Catalogue NumberPCB0000160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005